Rocky Mountain Journal of Mathematics

A brief survey and history of asymptotic prime divisors

L.J. Ratliff, Jr

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 13, Number 3 (1983), 437-460.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250127866

Digital Object Identifier
doi:10.1216/RMJ-1983-13-3-437

Mathematical Reviews number (MathSciNet)
MR715767

Zentralblatt MATH identifier
0522.13001

Subjects
Primary: 00-02: Research exposition (monographs, survey articles) 13-02: Research exposition (monographs, survey articles) 13-03: Historical (must also be assigned at least one classification number from Section 01) 13A15: Ideals; multiplicative ideal theory
Secondary: 13C15: Dimension theory, depth, related rings (catenary, etc.) 13H10: Special types (Cohen-Macaulay, Gorenstein, Buchsbaum, etc.) [See also 14M05]

Citation

Ratliff, L.J. A brief survey and history of asymptotic prime divisors. Rocky Mountain J. Math. 13 (1983), no. 3, 437--460. doi:10.1216/RMJ-1983-13-3-437. https://projecteuclid.org/euclid.rmjm/1250127866


Export citation